MAUDE Adverse Event Report: EXACTECH, INC. TIBIAL INSERT FB SZ 3 LT 8MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. TIBIAL INSERT FB SZ 3 LT 8MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 350-21-23
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Inflammation (1932); Pain (1994); Scar Tissue (2060); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 09/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a left total ankle arthroplasty on (b)(6) 2019 , and then experienced revision surgical procedure on (b)(6) 2023 approximately 3 years and 11 months after initial implant.No images were provided.There is no device information provided.There is no other information available.
 
Additional Manufacturer Narrative
H10.There is no additional information available.Pending investigation.
 
Additional Manufacturer Narrative
" d10339764 351-91-04 - saw-10x75x1.19-stryker 371714 351-91-03 - recip sawblade 8x50x1mm 5896945 350-01-03 - talar implant sz 3 lt 6011872 350-11-03 - tibial plate fb sz 3 lt 6179246 350-10-03 - ankle sz 3 locking clip 6222413 351-90-21 - 3.5" pin pouch multiple mdr reports were filed for this event, please see associated reports: xxx, yyyy.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 the following sections were corrected: h6 the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and/or instability.The reported prosthesis wear and instability could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
TIBIAL INSERT FB SZ 3 LT 8MM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key19010031
Report Number1038671-2024-00697
Device Sequence Number20872027
Product Code HSN
UDI-Device Identifier10885862276315
UDI-Public10885862276315
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number350-21-23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2023
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date04/01/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexUnknown